2 doctors weighed in:
How do I wean off the nardil (phenelzine) antidepressant?
2 doctors weighed in

Dr. Yash Khanna
Family Medicine
1 doctor agrees
In brief: Wean of nardil (phenelzine)
Do it under medical supervision and slowly.
It also depends how long you have been taking nardil, (phenelzine) and what dosage.I can not advice you without knowing what dose and how many years you have been taking Nardil (phenelzine) and what other meds you are taking.But as a rule for weaning any psychiatr med is to take your time and go slow and under direction of your physician it is to be done slowly and under supervisio.

In brief: Wean of nardil (phenelzine)
Do it under medical supervision and slowly.
It also depends how long you have been taking nardil, (phenelzine) and what dosage.I can not advice you without knowing what dose and how many years you have been taking Nardil (phenelzine) and what other meds you are taking.But as a rule for weaning any psychiatr med is to take your time and go slow and under direction of your physician it is to be done slowly and under supervisio.
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Dr. Yash Khanna
Family Medicine
In brief: Wean of nardil (phenelzine)
Do it under medical supervision and slowly.
It also depends how long you have been taking nardil, (phenelzine) and what dosage.I can not advice you without knowing what dose and how many years you have been taking Nardil (phenelzine) and what other meds you are taking.But as a rule for weaning any psychiatric med is to take your time and go slow and under direction of your psychiatrist.

In brief: Wean of nardil (phenelzine)
Do it under medical supervision and slowly.
It also depends how long you have been taking nardil, (phenelzine) and what dosage.I can not advice you without knowing what dose and how many years you have been taking Nardil (phenelzine) and what other meds you are taking.But as a rule for weaning any psychiatric med is to take your time and go slow and under direction of your psychiatrist.
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Read more answers from doctors